# SDR DXTA2023090194330

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,354 hours, 11,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904014
- Part serial: 202200000033818
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FWD LEFT AISLE DROPDOWN LED STRIP HAS AN APPROXIMATELY 3 TO 4 FOOT INOPERATIVE SECTION WHEN EMER LTS ARE SELECTED TO ON.  REMOVED DAMAGED DROPPED AISLE LIGHT LED LIGHTING ASSEMBLY PN: 9919040-5 SN: 117003833 AND INSTALLED NEW UNIT PN: 9919040-22 SN: 202200000007149. REMOVED DAMAGED DROPPED AISLE LIGHT  LED LIGHT ASSEMBLY PN: 9919040-14 SN: 126003757 AND INSTALLED NEW UNIT PN: 9919040-31 SN: 202200000033818. OPERATIONAL CHECKS OF THE DROPPED AISLE AND THRESHOLD LIGHTING GOOD AT THIS TIME. WORK DONE IAW CE560XL AMM 33-20-04.
